Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED ARROW; CATHETER, PERCUTANEOUS
Model Number
IPN035913
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The arrow arterial line catheter hub split after insertion and connection to pressure bag.The catheter was re-wired to a long teleflex catheter without problems and connected to the same pressure line.Patient was not harmed.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key
12582974
Report Number
12582974
Device Sequence Number
1240238
Product Code
DQY
UDI-Device Identifier
00801902027528
UDI-Public
(01)00801902027528
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/01/2021
Report Date
(Section F)
10/01/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
IPN035913
Device Catalogue Number
RA-04020-SP
Device Lot Number
14F21E0113
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Device Age
0 YR
Event Location
Hospital
Date Report to Manufacturer
10/06/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
101
Date Report Sent to FDA
10/01/2021